Can you take antihistamines and decongestants together?
If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep. If you have a runny nose or sneezing, try an antihistamine.
Can you take a decongestant with Claritin?
Interactions between your drugs
No interactions were found between Claritin-D and Nexafed Nasal Decongestant. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Can I take a decongestant with Zyrtec?
No interactions were found between 12 Hour Decongestant and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Can you take Claritin and Sudafed?
No interactions were found between Claritin and Sudafed Congestion. This does not necessarily mean no interactions exist.
What is the best antihistamine for sinus congestion?
Some common ones are:
- Cetirizine (Zyrtec)
- Chlorpheniramine (Chlor-Trimeton)
- Clemastine (Tavist)
- Desloratadine (Clarinex)
- Diphenhydramine (Benadryl)
- Fexofenadine (Allegra)
- Loratadine (Claritin)
4 апр. 2016 г.
What is the difference between decongestant and antihistamine?
While antihistamines work to prevent and quell allergy symptoms by blocking the effects of histamine, decongestants work by narrowing your blood vessels, decreasing swelling and inflammation. Decongestants offer relief by helping to break the vicious cycle of continuous congestion and pressure.
Does Claritin dry up mucus?
If it’s caused by allergies, an allergy medication like Claritin can help dry out the mucus that causes congestion, coughing, and a sore throat. Other medications like nasal sprays, Mucinex, and Sudafed might be used if postnasal drip is being caused by a cold or the flu.
Can you take mucinex with an allergy pill?
Yes, you can to take Claritin and Mucinex DM together. There are no known interactions between them. However, it does not mean that no interactions exist. If you experience any bothersome symptoms please see your doctor.
What to do when decongestants dont work?
Bad case of the sniffles? Here are some options for unclogging this season.
- Consider nasal washings. …
- Seek out pseudoephedrine. …
- Try a nasal spray, but don’t use an over-the-counter decongestant spray for longer than 3 days. …
- Ask your doctor for a prescription oral decongestant. …
- Inhale steam.
24 нояб. 2010 г.
Is Sudafed better than Claritin?
Claritin is also used to treat allergy symptoms such as itching, sneezing, and allergic skin rashes. Sudafed is also used for temporary relief of nasal congestion due to the common cold. Claritin and Sudafed belong to different drug classes. Claritin is an antihistamine and Sudafed is a decongestant.
Can you take an allergy pill and Sudafed together?
Medical warning: Very Serious. These medicines may interact and cause very harmful effects and are usually not taken together.
Is Sudafed or Claritin better for post nasal drip?
Over-the-counter decongestants like pseudoephedrine (Sudafed) can help reduce congestion and eliminate postnasal drip. Newer, nondrowsy antihistamines like loratadine-pseudoephedrine (Claritin) can work to get rid of postnasal drip. However, these are more effective after you take them for several days.